Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1982, Volume 23, Number 1, Pages 70–84 (Mi smj6539)  

Existence of a solution of a mixed problem for a second-order vector hyperbolic equation

N. G. Marchuk

Institute of Mining, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (1510 kB)

English version:
Siberian Mathematical Journal, 1982, 23:1, 53–64

Bibliographic databases:

UDC: 517.944
Received: 12.12.1980

Citation: N. G. Marchuk, “Existence of a solution of a mixed problem for a second-order vector hyperbolic equation”, Sibirsk. Mat. Zh., 23:1 (1982), 70–84; Siberian Math. J., 23:1 (1982), 53–64

Citation in format AMSBIB
\Bibitem{Mar82}
\by N.~G.~Marchuk
\paper Existence of a solution of a mixed problem for a second-order vector hyperbolic equation
\jour Sibirsk. Mat. Zh.
\yr 1982
\vol 23
\issue 1
\pages 70--84
\mathnet{http://mi.mathnet.ru/smj6539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0651879}
\zmath{https://zbmath.org/?q=an:0599.35097}
\transl
\jour Siberian Math. J.
\yr 1982
\vol 23
\issue 1
\pages 53--64
\crossref{https://doi.org/10.1007/BF00971421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1982PT07300009}


Linking options:
  • http://mi.mathnet.ru/eng/smj6539
  • http://mi.mathnet.ru/eng/smj/v23/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021